Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 75 • Issue: 6 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
The equations of motion of a collisionless continuum
V.V. Kozlov
619-630
Non-linear oscillations of a 1:1 resonance Hamiltonian system
A.P. Markeyev
631-646
The reducibility of second-order linear time-varying homogeneous systems
V.I. Kalenova and V.M. Morozov
647-651
Resonant instability in multidimensional Lyapunov systems
A.L. Kunitsyn
652-654
The ellipsoidal pendulum
A.P. Blinov
655-659
Euler's problem and its applications in celestial mechanics and space dynamics
V.V. Anikovskii and S.G. Zhuravlev
660-666
The tracking of the trajectory of a dynamical system
V.I. Maksimov
667-674
Self-similar time-varying flows of an ideal gas with a change in the adiabatic exponent in a "reflected" shock wave
Kh.F. Valiyev and A.N. Kraiko
675-690
The stability of a ring under the action of a linear torque, constant along the perimeter
V.N. Paimushin and N.V. Polyakova
691-699
Modelling and analysis of the natural oscillations of a prismatic elastic beam based on a projection approach
G.V. Kostin and V.V. Saurin
700-710
The integral equations of plane contact problems for high values of the parameter
V.M. Aleksandrov
711-715
The problem of an interface crack with a rigid patch plate on part of its edge
Yu.O. Vasileva and V.V. Silvestrov
716-730
An asymptotic form of the energy functional for an elastic body with a crack and a rigid inclusion. The plane problem.
Ye.M. Rudoi
731-738
Volume: 75 • Issue: 6 • Year: 2011 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100